# SDR SWAA2022022217660

- Difficulty date: August 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 42,017 hours, 25,068 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 141A651618
- Part serial: 002064
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CUSTOMER CARD #14079 FOUND #5 UPPER BEAM CRACKED AT INBOARD RADIUS MOST FORWARD ATTACH POINT OF HANDLE BOX. / REPAIR ACCOMPLISHED ON R/O# 0520055-C2R (POS: FSD; TAG NO: 446724; P/N OFF: 141A6516-18; S/N OFF: 002064; P/N ON: 141A6516-18M; S/N ON: 002064;)
